Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: A. M. Letov
Title: Stability in nonlinear control systems
Additional book information Translated from the Russian by J. G. Adashko. Princeton University Press, Princeton, 1961. 316 pp. $8.50.


Review Information

Reviewer: Lawrence Markus
Journal: Bull. Amer. Math. Soc. 68 (1962), 546-548
DOI: http://dx.doi.org/10.1090/S0002-9904-1962-10834-9
PII: S 0002-9904(1962)10834-9